Community: Connect! in Oakland/Emeryville:August 14


Community_Connect_Oakland.pngCalling all Social Change Agents Who Want Support in Achieving Their Goals With the Help of Others


Join us for networking activities and breakout sessions that encourage maximum collaboration and learning

Revitalize your passion for creating a better world

Share your knowledge and gifts

• Find folks who have common values and with whom you can collaborate

Nourish established connections

Workshop and Conversation Topics include:

Your Breakout Session: Using Open Space Technology, anyone can facilitate a 10, 20, or 30 minute workshop/conversation

Soon we will have a list of useful and inspiring topics. If you want to sign up for a slot ahead of time, email Patricia Mikkelson at livablefutureproject@gmail.com

Come for the entire event (highly recommended), or just drop in any time. 

Snack Potluck: Bring healthy, preferably vegan finger food (please keep in mind our vegan, gluten-free, allergic, and diabetic friends, and clearly label the ingredients.)

Bring:

  • Flyers/brochures/business cards to put out on the networking table
  • Want/have notices for the bulletin board: Housing, jobs, collaborations events
  • Books for the Book Swap
  • Fruit and produce for the Crop Swap
  • Used clothing for the Clothing Swap

 Schedule:

1:00 Doors open (all hands on deck--see roles and stations)

1-1:30

  • Registration
  • Set out networking material,
  • post notices (including needs and offerings
  • make a creative name tag.
  • Put your food on the table.
  • Write your “essence blurb”
  • Registration
  • Tours
  • Visit stations: book swap, displays for sponsors, fruit give away, clothing give away

1:30 Opening circle: share “essence blurbs” and create the workshop/conversation schedule

1:30-1:40--Tours and activities for late comers and others can continue to network

1:40-1:50 First session-10 minutes

2:00-2:20 second session (20 mins)

2:30--2:45 third session (15 mins)

2:55-3:25 4th session (30 mins)

3:30-4:00 closing circle: reflections, song, celebration

Want to help? Working together is a bonding experience!

4:00-5 Clean up

 

Cost: $10 No one turned away for lack of funds.

Co-sponsored by:

A PLACE For Sustainable Living

Community Democracy Project

East Bay Cohousing

Wellspring Ecovillage Project

Contact Molly at a PLACE about volunteering in lieu of payment: mhoffman228@gmail.com

 .................................................................

Scent-Free
In order to make our workshop as accessible as possible and to be inclusive to those with chemical sensitivities, we encourage all participants to try to reframe from wearing scented products, such as scented deodorant, perfume, cologne, scented soaps, etc.  For more information about chemical sensitivities and for a listed of scented products, please East Bay Meditation Center.

............................

These are the breakout sessions that were held at our last Community: Connect! at the Omni Commons in Oakland

 

Stephanie Rearick of Mutual Aid Networks Maja Bengtson
david_glover.png
Stephanie Rearick from Dane County Timebank (Madison, Wisconsin).is currently working with the Mutual Aid Networks, creating pilot programs that combine technology with people power to support the creation of collaborative economies where people are able to use their talents to do what they love to help build a better world. She is a recip Maja Bengtson has a MA in Counseling Psychology with a Specialization in Conflict Resolution and Organization Development. She has worked with personal development since 1991, including a decade with Nonviolent Communication (NVC). 
she will facilitate a conversation: From the Ground Up 
Conversation about how new systems are created, Gandhi’s model of “Constructive Program” and its relevance for social change. 
David Glover wears many hats. In addition to teaching people how to make money being a Lyft Driver, he has a one man show called Old Happens. Old Happens is a solo performance play by David Glover about growing old and finding total acceptance in the process, with pride and dignity for all life.
Jacob_Swhartz-Lucas.jpg Patricia Mikkelson, community consultant and coach Alice Green, Activist
Jacob Shwartz-Lucas is Outreach Coordinator for the Robert Schalkenbach Foundation in New York, and producer of the Bay Area's upcoming Recession Generation conference. He'll talk about the basis for Earth Sharing and land trusts: a Land-Value Tax. Patricia Mikkelson is a mother, community organizer, simplified living coach (aka professional organizer) and founder of the Critical Mass Project. Her goal is to find a team of people with complementary skills and shared values who can create an eco-village where they can work together to empower transformational leaders and organizations to joyfully and efficiently expand their life-giving influence. Alice Green has been a life-long activist. Her main passion is helping the People's Life Fund. She is an avid gardener and bicyclist and lives super simply in the Berkeley Cohousing community which she helped co-found. She'll speak about how community helps her live a rich but simple life without paying taxes.
Betsy Morris Raines Cohen's profile photo How about you?
Betsy Morris is a Cohousing Coach and community organizer who will speak about what it will take to legalize Tiny Home (Eco)Villages Cohousing Coach Raines Cohen will talk about Aging in Community: Senior and intergenerational cohousing neighborhoods, and how we can Live Well Together. How about you? We'll have room for you to talk and share about your passion.

Bay Area Community ExchangeCalCoho_logo.png

 

 

 

 

 

WHEN
August 14, 2016 at 1pm - 5pm
WHERE
A PLACE for sustainable living
1121 64th St
Oakland, CA 94609
United States
Google map and directions
CONTACT
Patricia Mikkelson · · 479-313-0414
54 RSVPS
Sorry, this event is sold out.